# SDR REXA2018032600289

- Difficulty date: March 26, 2018
- Submitted: April 13, 2018
- Operation: Air carrier
- Aircraft: N601LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15145
- Aircraft time: 24,750 hours, 15,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: BA67000001N2202
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG WHEEL WELL WEB ASSY IS CRACKED.  REMOVED, FABRICATED, AND INSTALLED A NEW ASSY IAW SRM 51-41-02,  SRM 51-40-11, SRM 51-24-16, AND SRM 51-24-36.
